Translator Disclaimer
March 2006 Approximation and Leray-Schauder Type Results for Multimaps in the S-KKM class
Naseer Shahzad
Bull. Belg. Math. Soc. Simon Stevin 13(1): 113-121 (March 2006). DOI: 10.36045/bbms/1148059337

Abstract

The paper presents new approximation and Leray-Schauder type results for multimaps in the class S-KKM.

Citation

Download Citation

Naseer Shahzad. "Approximation and Leray-Schauder Type Results for Multimaps in the S-KKM class." Bull. Belg. Math. Soc. Simon Stevin 13 (1) 113 - 121, March 2006. https://doi.org/10.36045/bbms/1148059337

Information

Published: March 2006
First available in Project Euclid: 19 May 2006

zbMATH: 1132.47045
MathSciNet: MR2233593
Digital Object Identifier: 10.36045/bbms/1148059337

Subjects:
Primary: 41A50, 47H10, 54H25

Rights: Copyright © 2006 The Belgian Mathematical Society

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.13 • No. 1 • March 2006
Back to Top